Definately see your doctor sunbabe, that is not right. You could be hemorrhaging. You must be feeling so exhausted losing that much blood, you probably have low iron levels to at the moment. Please see your doctor, they can do tests and give you something to stop the bleeding.
You could have fibroid's and let me tell ya i bleed for 3 mths !!! my Doc put me on pills to stop the bleeding and they didn't work so she had to put me on another script, but yes get to the doc's...I feel for you !!! It is the worst ever...
I miss my mens for one month..
And i feel like my stomach bloated..
I feel pregnant..
My BF and me did not have sexual intercourse..
He tried to put his into my Vaginal but i didn't allow.. I don't know if the pre-cum will like get into my vaginal when my BF finger me. Does this cause pregnancy? -.-
Im so worried..
I started my period 2 weeks before thanksgiving went to doctor they just put me on the shot over a week ago & im still bleeding, they gave me a ultra sound and found out that i have a cyst and it ruptured & thats been a week ago its been a month & 1 week im bleeding what is wrong!!!!
Fibroids !! I hate them ...I have had the worst bleeding...Last year i bleed from sept - nov and went to er room, there was nothing wrong expect for the fact that i have fibroids ..This year same time of year same crap so i have decided to get a robotic hysterectomy and i can't wait !!! I am so done with this crap...
my mom, her mens starts last march, its stop after 2 weeks, for 4 days.. then until now she have a mens, but its on and off. like she will be having mens until 3 weeks then it will stop for 1 week, then it will back .. like that.. we're so worried.. but in month of july it stops for almost the whole month..her lower abdomen is looks like normal..
I'm also having the same problem.. im so scared right now.. last year i was diagnose with pcos and take pills.. then stop after 4 months becasue i can't take the side effect ..lost mens again for 3 months then got mens on the 4 month. i decided to start taking pills again and this happen.. i'm bleeding for 3 weeks now and still very heavy.. give me a little bit pain.. felt dizzy,, really exhausted.. plan to go to the OB this weekend.. but im so scared.. im 27 and my hubby and I wanted to have a baby so badly.. im so scared..... :'(